# SDR ASAA2022030637776

- Difficulty date: March 6, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N251AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62470
- Aircraft time: 20,652 hours, 6,747 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A321214
- Part serial: NA
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAD DEFERRAL 12182341 REQUIRES RE-EVALUATION FOR PROER DEFERRAL CODE DUE ITS LOCATION IN THE RVSM EXTRA CRITICAL AREA. ( DEFECT LOCATED AT BS384, 4.5" ABOVE S17L) BEING REPORTED AS 1.5" LONG, 1.25W, AND .020" DEEP BS 384, STR16L- STR 17L. GROUNDED - YES. ON DEFERRAL.
